Hello this is my third time posting this because I did it wrong by anyways.
Has anyone ever been in a lot of pain but also felt delirious I usually never talk but think about everything but when I get like this its like my mind is shut off so I just directly talk everything I bearly give other people time to speak because I talk so much and I walk in circles as I do it even though I’m in pain I feel like I just have to move but people usually burst out laughing as I talk because it’s like my mind filter Is completely gone an example is once a while back I got my wisdom teeth taken out and I was in horrible pain but at the same time they gave me meds that made me feel drugged and I would feel bored fun everywhere can’t think straight and no cares at the same time a little stress feeling and that’s how I feel when this happens so has anyone else experienced this and it’s not because of meds my mom mentioned it might be high blood sugar pressure but don’t think so
Btw please excuse my spelling I’m on a phone and also how I begin to talk for a really long time it also works on typing and I feel like that right now so sorry if this is a little long and hard to understand I can’t think straight I feel lousy but kinda fun at the same time I domt like it do has anyone ever experienced this too or am I alone in this?
Btw I’m 15 im not sure if that matters or not but I feel like I should say it also I can bearly stand straight I’m so tipsy even though I walk in circles because I feel like my legs have to move and I most likely left out slog of stuff because like I said I can’t think straight right now but this hardly ever happens but it does happen sometimes and it’s like I can’t feel my legs but I do feel the pain and the pain also makes me feel like i can bearly stand
Hi Jacob. I can’t say I do anything remotely like you do but I am old enough to be your great grandmother so that’s not surprising. My way of dealing with pain is to retreat into myself but keep my mind active but like I said, as a teenager I am sure I would have been different dealing with pain. I hope some of our younger members can relate. Have you spoken to your doctor about it?
No because honestly I forgot I do it like I said it hardly ever happens it just happened tonight but after some rest it seemed to calm down its just in that state my body wants to be active but it can’t be and that why I was littery walking in circles. Btw I recal u asking me the name of a doctor that specializes in EM sorry I never got back to you we couldn’t get in touch with him so I had to go back to doctor jumping but my mom got a family doctor that is finally listening to me
Good for your mom and I am glad the doctor is listening to you. It’s Mother’s Day here in the UK so happy Mother’s Day to your mom!
im sorry but I’ve got to go until morning it’s 5 am here and my great grand ma died so seeing hours r tomorrow and the next day after I’m the Paul bearer for her funeral they said they would give me the light end because of my legs so I hope I can manage
Good luck Jacob. I hope you manage it. My sympathies to your family.
Ty it’s very much appreciated and she was 90 so I think most people accepted it.
I hope your day goes alright and very sorry to hear about your Gr. Grandma and that you are suffering on multiple levels. I am not a doctor or expert but I know that lots of things happen in your brain chemically when you are a pain sufferer. When your body is in pain, your brain does release natural pain killers called endorphins. Some people have higher levels which can lead to a spacey feeling. Also chronic pain can cause stress hormones to rise creating anxiety, restlessness and focus issues. I experience anxiety and restlessness associated with my pain. It could also be a side effect from a medicine.. so that is good to keep in mind. My advice is to ask your doctor about it and write down the details-- like did you take any meds before you felt this? what was your pain level when it started happening? I used to be shy about asking my doctor what I thought were silly questions but no questions are silly when you have a condition like EM.
I am so sorry about your great grandmother Jacob. I how you were able to handle it within reason. I Know emotional pain can make my physical pain much worse.
Everyone handles pain differently, some get quiet , some cry , some laugh. It is almost impossible to say if anything is a normal or not pain response. This could just be your way of dealing with the pain. This could also be a symptom on its own so it is important not to be embarrassed or minimize this and shares this with your doctor just in case it is something that can help in your diagnosis or treatment. Only they can help you come to terms of this is your normal response to pain or a symptom of something else.
I hope you are able to get some relief soon.
Ty for everybody’s sympathys and for ur suggestions and comments also im only on 3 pain killers right now ibuprofen tramadol and gabapentin all which I’ve had before exept gabapentin and my parents have had it before and this has happened a few times before when I was off meds
I am concerned about the symptoms you are presenting. Tramadol and Gabapentin are both very powerful medications and many people need adjustments to the dosage of these meds, especially young people.
I copied the central nervous system side effects of Tramadol (see below) from www.Drugs.com and as you can see some of the things you mention are included on this list. Gabapentin can increase these side effects (again see drugs.com under "drug interactions" for a discussion about this). As someone with a health care background, I recommend that you contact your doctor as soon as possible to discuss things.
All the best,
Seizures have been reported in patients receiving the normal recommended dose. The risk for seizures is increased with doses above the recommended range.[Ref]
Nervous system side effects occur frequently. Dizziness, headache, and somnolence have been reported in more than 25% of treated patients during the first three months of therapy. CNS stimulation, including nervousness, anxiety, tremor, agitation, euphoria, emotional lability and hallucinations, has also been reported. Confusion, sleep disorders, and coordination disturbances have been reported in less than 5% of patients. Seizures have been reported in over 200 cases. Cases of long-lasting delirium have been reported in two elderly patients. A case of serotonin syndrome triggered by tramadol has also been reported.[Ref]
Hello Jacob, I read all of the responses you have gotten so far and this site is full of very caring, helpful, and loving members! They have all given you great advice and a lot to think about! I wanted to let you know I was put on all the meds. you are currently taking. The tramadol was a no go for me. I had all of the side effects listed by Dragica and MORE!! After finding a Neurologist, who really wanted to help me and studied up on Erythromelalgia, he changed ALL of my meds. I still have to deal with the pain, medications help us cope but, they don’t take all the pain away. I will be praying that your family Doctor will either find a great combination of medications just for you or he will find a specialist for you that has worked with patients who have Erythromelalgia (EM). In just this last year a lot more time and effort has gone in to finding a cure for us EMer’s both in the United Stated and Abroad!! I’m paying a cure is right around the corner!! I hope all went well with the funeral and you were able to be one of the Pallbearer’s without too much pain!! Torie-
Jacob, I too use my phone to send responses and I messed up at the end!! Where I said, “I’m paying…, I meant it to say,” I’m praying, NOT paying, Giggle-